I am taking warfarin and sotalol following ablation for afib--works very well. However before this I was taking vitamin K1 and K2 (MK4 and MK7)--this correcterd certain beginning deterioorations---my dexa scan increased to 4-5 standard deviations above the mean which indicates very dense bones, and although not osteoporotic before there were areas showing beginning of deterioration. K2 supplies all the co factors that activate all the proteins that maintain every part of your body. Each MK 3---13) work on a different parts of the body. MK 7 activates matrix gla protein. this protein is produced in your arteries--and removes calcium plaque from the arteries . MK$ activates calcitonin. calcitonin is produced in the bones and when activated by MK$ draws calcium into the bones.
The problem!!!!!!!!!!!!! Warfarin causes this to stop because you are told not to take vitamin K.
Since warfarin acts on K1 (coagulation) not K2 ( activates body maintenance)---Is anyone on Warfarin and also taking Vitamin K2 (MK4 and MK7)??? there is som,e conflicting evidence about this in the medical community. Anyone doing this???